Advertising Disclosure
10 Best ibuprofen gel in Canada
- Best Choice01Voltaren
VOLTAREN Emulgel Extra Strength (Gel), topical pain gel, 100g
Main highlights- TARGETS PAIN RELIEF: Voltaren contains anti-inflammatory medicine that penetrates deep to provide effective pain relief where it hurts.
- NON-STEROIDAL: Formulated for adults 18 years to 65 years old, Voltaren Extra Strength contains 2.32% of the active ingredient diclofenac dimethylamine, a non-steroidal anti-inflammatory (NSAID) analgesic.
- EXTRA STRENGTH: Voltaren Emulgel Extra Strength is an anti-inflammatory that has the power to relieve your muscle and joint pain. And you can go 12 hours between treatments.
- EFFECTIVE PAIN RELIEF: Clinically proven to relieve pain and reduce inflammation. It provides effective pain relief from recent (acute), pain and swelling (inflammation) in muscles, joints and back, as a result of sprains, strains and sports injuries.
- DOCTOR AND PHARMACIST RECOMMENDED: Voltaren is the #1 recommended brand in the topical analgesics category by Canadian Physicians and Pharmacists.
- Curious about how we select the top products for you? Explore How It Works
- Value for Money02Advil
Advil Regular Strength Ibuprofen Pain Relief Liquid-Gels, Fast Acting Pain Relief for Migraine, Back, Neck, Joint, and Muscle Relief, 200mg (72 Count)
Free Shipping - 03Tayte
Stanley Pharmaceuticals Ibuprofen, Relieves Headaches, Fever, Muscle and Joint Pain, 200mg, 72 Liquid Capsules
Free ShippingMain highlights- Relieves muscle & joint paint
- Relieves headaches
- Relieves fever
- Liquid capsules
- 200 mg capsules
- 04Advil
Advil Regular Strength Ibuprofen Pain Relief Mini-Gels Capsules, Fast Acting Pain Relief for Migraine, Back, Neck, Joint, and Muscle Relief, 200mg (70 capsules)
Free ShippingMain highlights- TRUSTED BRAND: Advil has provided fast, effective fever and pain relief for over 25 years.
- FAST AND EFFECTIVE: Fast-acting Advil Regular Strength Mini-Gels provide effective pain relief from migraines, muscle and joint pain, period and menstrual pain, backaches, neckaches, toothaches, and pain from inflammation associated with arthritis or physical overexertion.
- EASY TO SWALLOW: Advil Regular Strength Mini-Gels feature a smaller size that's great for those who have difficulty swallowing pills.
- COLD AND FEVER RELIEF: Advil also relieves aches and pains due to the common cold and temporarily reduces fever.
- 200mg IBUPROFEN PER DOSE: This package includes one 70-count bottle of Advil Regular Strength Mini-Gels (200 mg ibuprofen). Take with food or milk if stomach upset occurs.
- 05Advil
Advil Extra Strength Ibuprofen Pain Relief Liquid-Gels, Fast Acting Pain Relief for Migraine, Back, Neck, Joint, and Muscle Relief, 400mg (24 Count)
Free ShippingMain highlights- TRUSTED BRAND: Advil has provided fast, effective fever and pain relief for over 25 years.
- PAIN RELIEF: Advil Extra Strength Liqui-Gels work Liquid-Fast to relieve headaches, muscle and back pain, as well as migraine pain and migraine symptoms of nausea and sensitivity to light and sound.
- LONG LASTING: Containing a liquid form of ibuprofen that quickly absorbs into your body and rushes relief right to where it hurts, a dose of Advil Extra Strength Liqui-Gels provides up to 8 hours of pain relief.
- FAST AND EFFECTIVE: Engineered to relieve pain at the site of inflammation, Advil Liqui-Gels start working within 30 minutes — taking pain out of the picture so you can get on with your day or get to sleep at night.
- 400mg IBUPROFEN PER DOSE: This package includes one 24-count bottle of Advil Extra Strength Liqui-Gels (400 mg ibuprofen). Take with food or milk if stomach upset occurs.
- 06Biofreeze
Biofreeze Gel 0.13 Kilogram
Free ShippingMain highlights- Biofreeze Professional provides cooling pain relief from backaches, arthritis, sore muscles and joints, sprains, strains, and bruises
- Biofreeze Professional does not contain any NSAIDs, salicylates, parabens, propylene glycol, or addictive substances
- Biofreeze Professional Cold Therapy Pain Reliever is a clinically optimized version of the traditional Biofreeze formula
- 07Motrin
Motrin Ibuprofen Super Strength Liquid Gels, Pain Reliever, Menstrual Pain, Back Pain, 400mg, 30 Liquid Gels
Free Shipping - 08Stanley Pharmaceuticals
Stanley Pharmaceuticals Extra Strength Ibuprofen Liquid Capsules 400mg 24 count
Free ShippingMain highlights- Relieves muscle and joint pain
- Relieves headache
- Relieves fever
- Liquid capsules
- 09Boiron
Boiron Arnicare Gel 75g for Pain Relief. Arnicare Gel for the relief of muscle pain and joint pain. Eases resorption of bruises and inflammatory oedema caused by falls, blows, blunt injury or surgery.
23% Off Free Shipping - 10Voltaren
Voltaren Pain Relief Gel for Back, Joint & Muscle Pain, No Mess Cooling Applicator, Inflammation Relief, 120g 1.16% Diclofenac
Free Shipping